Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 39, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Aug 21, 2013, 5:11 PM EDT for Floyd County, Magoffin County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2013, 5:11 PM EDT (21:11 UTC)
- Expired
- Aug 21, 2013, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Floyd County, KY, Magoffin County, KY
The radar
The Jackson,KY radar (KJKL), 52 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 6:00 PM EDT | FLASH FLOOD | 2 S Martin, KY | 6 INCHES OF FLOWING WATER ACROSS FISHER HOLLOW ROAD. REPORT RECEIVED VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1322 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
481
WGUS53 KJKL 212111
FFWJKL
KYC071-153-220000-
/O.NEW.KJKL.FF.W.0039.130821T2111Z-130822T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
511 PM EDT WED AUG 21 2013
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL FLOYD COUNTY IN SOUTHEAST KENTUCKY...
SOUTHEASTERN MAGOFFIN COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 800 PM EDT
* AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR HAS ESTIMATED THAT OVER 2 INCHES OF RAIN
HAD FALLEN ACROSS PORTIONS OF THE AREA BETWEEN 4 AND 5 PM. UP TO
AN ADDITIONAL INCH OF RAIN WILL FALL BETWEEN 5 AND 6 PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALLEN...ALLEN CITY...ALPHORETTA...ALUBA...ALVIN...ARKANSAS...
BAMMER...BEAVER JUNCTION...BETSY LAYNE...BLUE MOON...DAVID...
DOCK...DWALE...EASTERN...FREDVILLE...AND MARTIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3753 8262 3751 8262 3750 8263 3750 8294
3764 8301 3766 8261
$$
GEOGERIAN2 follow-up statements
530
WGUS73 KJKL 212155
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
555 PM EDT WED AUG 21 2013
KYC071-153-220000-
/O.CON.KJKL.FF.W.0039.000000T0000Z-130822T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAGOFFIN KY-FLOYD KY-
555 PM EDT WED AUG 21 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL FLOYD AND
SOUTHEASTERN MAGOFFIN COUNTIES UNTIL 800 PM EDT...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD MOVED OUT THE
AREA...HOWEVER RUNOFF FROM EXCESSIVE RAINFALL THAT FELL BETWEEN 4
AND 5:30 PM WILL CONTINUE TO CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
ALLEN...ALLEN CITY....DAVID...DOCK...DOTSON...MARTIN...DWALE...
EASTERN...FREDVILLE...GALDIA...GAPVILLE...GUNLOCK...HAROLD...
HIPPO...IVEL...AND LANGLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3753 8262 3751 8263 3750 8263 3750 8294
3764 8301 3766 8261
$$
GEOGERIAN649
WGUS73 KJKL 212356
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
756 PM EDT WED AUG 21 2013
KYC071-153-220012-
/O.EXP.KJKL.FF.W.0039.000000T0000Z-130822T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAGOFFIN KY-FLOYD KY-
756 PM EDT WED AUG 21 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL FLOYD AND
SOUTHEASTERN MAGOFFIN COUNTIES WILL BE ALLOWED TO EXPIRE AT 800 PM
EDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3753 8262 3751 8263 3750 8263 3750 8294
3764 8301 3766 8261
$$
GEOGERIANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 4:51 PM EDT, 20 minutes earlier.
Area forecast discussion, Aug 21, 4:51 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 451 PM EDT WED AUG 21 2013 .UPDATE... ISSUED AT 451 PM EDT WED AUG 21 2013 UPPER LOW PUSHING EAST ALONG I-70 JUST EAST OF DAY. SHOWERS AND THUNDERSTORMS IN ERN KY MOVING EAST WITH THE SHORT WAVE TROF. SOME SVR WITH HEAVY RAIN DUE TO HIGH INFLUX OF MOISTURE FROM TENN AND JET SUPPORT AT 25H. STORMS ARE WEAKENING WITH THE LOSS OF DAY TIME HEATING AND THIS TREND SHOULD CONTINUE. ZONE FCST STILL IN GOOD FORM AND GRIDS RECENTLY UPDATED WITH LATEST DATA. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 223 PM EDT WED AUG 21 2013 WARM AND MOIST AIR PUSHING INTO ERN KY FROM CNTRL TENN...COUPLED WITH A 25H JET AND WE HAVE WIDESPREAD SHRA/TSRA COVERAGE. LATEST RADAR LOOP INDICATING A STORM IN MONGOMERY COUNTY BUILDING INTO STRONG CATEGORY. WILL NEED TO KEEP ON EYE ON THE RADAR FOR THE NEXT FEW HOURS. AREA OF PCPN SHOULD BEGIN TO DIE AFTER SUNSET WITHOUT THE ADDED LIFT PROVIDED BY THE SUN. AREA OF PCPN WILL ALSO MOVE TO THE EAST AS THE UPPER LEVEL DISTURBANCE CROSSES THE AREA THIS EVENING. LESSER COVERAGE OF PCPN TONIGHT WITH LACK OF ADDITIONAL DAY TIME HEAT. THEN COLD FRONT WILL DROP FROM THE GREAT LAKES ON THU WITH PCPN INCREASING FROM N TO S AS THE FRONT PUSHES SOUTH. MODELS INDICATE THAT THE FRONT WILL CONTINUE THRU THE REGION WITH CLEARING BEHIND THE FRONT BY FRI AFTERNOON. CLOUDS AND PCPN WILL HOLD HIGH TEMPS IN THE MID 80S...MUCH LIKE TODAY...IN SPITE OF THE INFLUX OF THE SRLY FLOW THRU THE END OF THE WORK WEEK. LOWS WILL ONLY DROP TO THE UPPER 60S AS HIGH MOISTURE LEVELS IN THE BNDRY LAYER WILL KEEP DEW POINTS RELATIVELY HIGH. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 214 PM EDT WED AUG 21 2013 MODELS ARE IN GOOD AGREEMENT WITH OVERALL UPPER AIR PATTERN. UPPER LEVEL RIDGING WILL REMAIN ANCHORED ACROSS THE CENTER OF THE COUNTRY THROUGH THE PERIOD WITH TROUGHS OFF THE EAST AND WEST COASTS. SURFACE HIGH PRESSURE OVER SOUTHEAST CANADA AND THE GREAT LAKES AT THE BEGINNING OF THE PERIOD WILL SHIFT SOUTH WITH TIME...WITH SURFACE HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES BY EARLY NEXT WEEK. THE OVERALL PATTERN WILL FAVOR SLIGHTLY ABOVE NORMAL TEMPERATURES FOR EASTERN KY. THE MOST CHALLENGING PART OF THE FORECAST IS DETERMINING WHEN TO INCLUDE PRECIPITATION CHANCES. WITH EASTERN KY ON THE EASTERN PERIPHERY OF THE UPPER HIGH WE WILL BE SUSCEPTIBLE TO THE AFFECTS ANY SHORT WAVES MOVING SOUTHEAST ACROSS THE GREAT LAKES AND INTO THE MEAN TROUGH OFF THE EAST COAST. THERE IS NOT GOOD AGREEMENT ON TIMING OR IMPACTS OF INDIVIDUAL SHORT WAVES...SO WILL STAY CLOSE TO THE STANDARD BLENDED MODEL LOAD AND CONSENSUS FORECAST. WILL CONTINUE TO KEEP DRY FORECAST FOR THE WEEKEND...WITH BEST CHANCE FOR RAIN TOWARDS THE MIDDLE OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 114 PM EDT WED AUG 21 2013 PRECIPTATION GINING WIDER COVERAGE ACROSS ERN KY AS THE WARM MOIST AIR IN TENN MOVES INTO THE REGION. STORMS WILL CONTINUE TO MOVE TO THE NORTHEAST. EXPECTING NUMEROUS STORMS ACROSS THE AREA THIS AFTERNOON. THE HEAVIER STORMS WILL BE CAPABLE OF TEMPO IFR AS THEY MOVE ACROSS THE AREA. MOVEMENT IS QUICK ENOUGH THAT ANY REDUCTION IN VSBY/CIG SHOULD BE LIMITED TO JUST A FEW MINUTES. THUNDERSTORMS COVERAGE IS SPARSE EVEN AS THE SHOWER COVERAGE IS NUMEROUS...SO JUST HAVE VCTS IN THE TAF. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...DUSTY SHORT TERM...DUSTY LONG TERM...SBH AVIATION...DUSTY
Hazardous weather outlook, Aug 21, 3:25 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 325 PM EDT WED AUG 21 2013 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-222230- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 325 PM EDT WED AUG 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE TONIGHT...MAINLY BEFORE MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND FRIDAY. THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DUSTY/SBH
In the hours before
Special weather statement, Aug 21, 4:20 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 420 PM EDT WED AUG 21 2013 KYZ052-104-212100- ROWAN-ELLIOTT- 420 PM EDT WED AUG 21 2013 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 500 PM EDT WEDNESDAY AFTERNOON... EAST CENTRAL ROWAN AND ELLIOTT. AT 420 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEWFOUNDLAND...OR NEAR SANDY HOOK...MOVING NORTHEAST AT 20 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...NEWFOUNDLAND AROUND 425 PM EDT...AND BRUIN AROUND 440 PM EDT. RESIDENTS CAN EXPECT 2 INCHES OR MORE OF RAIN...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GREIF
Local storm report, Aug 21, 4:22 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
422 PM EDT WED AUG 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM FLASH FLOOD STANTON 37.85N 83.86W
08/21/2013 POWELL KY NWS EMPLOYEE
18 INCHES OF WATER WAS FLOWING ACROSS WILLOW BEND WAY IN
THE BROOKSIDE COTTAGE SUBDIVISION.
&&
GEOGERIANLocal storm report, Aug 21, 4:45 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
445 PM EDT WED AUG 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG CAMPTON 37.74N 83.55W
08/21/2013 WOLFE KY NWS EMPLOYEE
ONE TREE DOWN ON CAMPBELL HILL ROAD AND ONE TREE DOWN ON
PLUMMERS STREET
&&
GEOGERIANLocal storm report, Aug 21, 4:47 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
447 PM EDT WED AUG 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD CAMPTON 37.74N 83.55W
08/21/2013 WOLFE KY NWS EMPLOYEE
ONE FOOT OF WATER FLOWING OVER MAIN STREET IN SEVERAL
PLACES
&&
GEOGERIANSpecial weather statement, Aug 21, 4:55 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 455 PM EDT WED AUG 21 2013 KYZ110-113-115-118-212145- KNOTT-LETCHER-PERRY-FLOYD- 455 PM EDT WED AUG 21 2013 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 545 PM EDT WEDNESDAY AFTERNOON... KNOTT... LETCHER... EASTERN PERRY AND SOUTHERN FLOYD. AT 455 PM EDT...SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM DAVID TO JEFF...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF PRESTONSBURG TO HAZARD...MOVING SOUTHEAST AT 30 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...PYRAMID AROUND 500 PM EDT...BOSCO AROUND 505 PM EDT...EASTERN AROUND 510 PM EDT...MINNIE AROUND 515 PM EDT...AND ORKNEY AROUND 520 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GREIF
Special weather statement, Aug 21, 5:00 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 500 PM EDT WED AUG 21 2013 KYZ110-120-212145- PIKE-FLOYD- 500 PM EDT WED AUG 21 2013 ...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 545 PM EDT WEDNESDAY AFTERNOON... CENTRAL PIKE AND EAST CENTRAL FLOYD. AT 501 PM EDT...A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WAS LOCATED NEAR PIKEVILLE...MOVING EAST AT 15 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...RACCOON AROUND 510 PM EDT...META AROUND 520 PM EDT...KIMPER AROUND 530 PM EDT...BIGGS AROUND 540 PM EDT...AND MCANDREWS AROUND 545 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GREIF
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 3:20 PM EDT | Flash Flood Warning | JKL | Estill, Menifee, Powell | 3 hr |
| Aug 21, 3:41 PM EDT | Areal Flood Advisory | JKL | Estill, Lee, Menifee, Morgan, Powell, Wolfe | 109 min |
| Aug 21, 3:48 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Magoffin, Morgan, Wolfe | 42 min |
| Aug 21, 4:13 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Magoffin | 47 min |
| Aug 21, 4:53 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Magoffin, Pike | 3 hr |
| Aug 21, 5:27 PM EDT | Flash Flood Warning | JKL | Pike | 3 hr |
| Aug 21, 5:40 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 35 min |
Nearby
Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.